# SDR ASAA2021051834855

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 48,626 hours, 14,129 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA7621
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 47,012 hours, 15,432 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ROTATION WHEN TRYING TO START #1 ENG. GROUNDED - YES. ATTEMPTED MANUAL START VALVE ACTUATION FROM GROUND START VALVE MOVES FREELY AS REQUIRED,CKD START VALVE CIRCUIT BREAKERS ALL SET NO POPPED BREAKERS SUSPECT BAD STARTER REF B737-800 FIM 80-07 TASK 802. REMOVED STARTER REF B737-800 AMM TASK 80-11-01-000-801-F00. REMOVED QAD ADAPTER,CLEANED CHIPS REF AMM TASK 80-11-02-000-801-F00, REINSTALLED QAD ADAPTER REF AMM TASK 80-11-02-400-801-F00, INSTALLED NEW STARTER REF AMM TASK 80-11-01-400-801-F00. RAN ENGINE, CHECKED FOR LEAKS, GROUND VERIFICATION GOOD.
